Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 3, Issue 4, Pages 731-738
http://dx.doi.org/10.1155/S0161171280000531

Some Tauberian theorems for Euler and Borel summability

1Department of Mathematics, Kent State University, Kent 44252, Ohio, USA
2Department of Mathematics, The University of Western Ontario, Ontario, London, Canada

Received 6 August 1979; Revised 7 December 1979

Copyright © 1980 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. A. Fridy and K. L. Roberts, “Some Tauberian theorems for Euler and Borel summability,” International Journal of Mathematics and Mathematical Sciences, vol. 3, no. 4, pp. 731-738, 1980. https://doi.org/10.1155/S0161171280000531.